WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - COVID RELATED POSTAL DELAYS ARE BEING REPORTED BY SOME CLIENTS, PLEASE CONSIDER EXPRESS POSTAGE IF YOU URGENTLY NEED MEDICATION

100x Fexit 180mg (Fexofenadine Hydrochloride) + 10x Cetrelief 10mg (Cetrizine) Bundle

100x Fexit 180mg (Fexofenadine Hydrochloride) + 10x Cetrelief 10mg (Cetrizine) Bundle

Vendor
Trust
Regular price
$25.99
Sale price
$25.99
Regular price
Sold out
Unit price
per 

TRUST FEXIT 180mg

Product Description & Features
Indicatrions: Relief from the symptoms of itchy skin rash/hives (Urticaria) 
Allergy-related swelling
Itchy Skin rash
Itch caused by hives and 
Relief from the symptoms of hayfever allergy

- FAST ACTING
- 24 HOUR RELIEF
- ONE TABLE A DAY
- SUCROSE FREE
- GLUTEN FREE
- LACTOSE FREE

Ingredients/Material
Each Tablet Contains Fexofenadine Hydrochloride 180mg

Directions For Use
DOSE: Adults and Children over 12 years: Take 1 tablet once daily, if required.  If symptoms persist, consult your doctor or pharmacist.

Warnings and Disclaimers
Caution: Not recommended for children under 12 years old of age.  Do not use if foil is tampered.  If you are pregnant or breastfeeding, speak with your doctor or pharmacist before taking this medicine.  If an overdose is taken or suspected, call Poisons Information Center in Australia at 131126 and New Zealand 0800 764 766 for advice, or go to hospital immediately.

CETRELIEF 10mg

Product Description & Features

Indicated for the relief of symptoms of:

  • Itchy skin rash/hives (Urticaria)
  • Allergy related swelling
  • Hives related swelling
  • Itchy skin rash
  • Hayfever such as:
    • Sneezing
    • Itchy and runny nose
    • Itchy throat
    • Itchy and watery eyes

Fast-acting. 24 hour relief.

Contains lactose

This medicine may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery.

 

Ingredients/Material

Each tablet contains 10mg of Cetirizine Hydrochloride

Directions For Use

 Adults and children 12 years and over:

  • 1 tablet once daily, if required.

 Children 6 to 12 years and over:

  • Half a tablet twice a day, if required.

 
Warnings and Disclaimers

THIS MEDICATION MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE USE.  PLEASE MESSAGE US IF YOU ARE UNSURE ABOUT THE PRODUCT.  A QUALIFIED PHARMACIST WILL ANSWER YOUR QUERY.

ALWAYS READ THE LABEL AND FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. 

Not recommended for children under 6 years of age.

Do not use if foil is tampered.

If you are pregnant, breastfeeding or are intending to become pregnant, speak to your doctor or pharmacist before taking this medicine.

Check with your doctor before using this product if you have kidney problems.

This medicine may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery.

Shipping
This item will be flat packed for FREE SHIPPING Australia wide.  The items box will be opened, sealed blister packs will be inserted into a bubble envelope which will be sealed for shipping.  We understand that a very small percentage of our clients will not want this, if you would prefer to have the item shipped intact in a satchel pack, please select this option at checkout